# SDR AWXA200700887

- Difficulty date: July 14, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5898129, NR 1 RUDDER HINGE FITTING WORN, VERTICLE STABILZER STATION 780/RIB 2.  REPLACED NR 1 RUDDER HINGE FITTING, VERTICLE STABILZER STATION 780/RIB 2 IAW A320 AMM 55-36-41.
